# SDR SWAA2012121410641

- Difficulty date: December 9, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 37,653 hours, 25,719 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 54A33077
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PULLED AS CATERING CART BEING PUT UP.  PERFORMED INSPECTION ON R-1 DOOR SLIDE (EVAC SLIDE) IT APPEARS NORMAL REF 717 AMM 25-61-03.
